Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Relative fixed point theory

Kate Ponto

Algebraic & Geometric Topology 11 (2011) 839–886
Bibliography
1 C Bowszyc, Fixed point theorems for the pairs of spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968) 845 MR0246290
2 R F Brown, The Lefschetz fixed point theorem, Scott, Foresman and Co. (1971) MR0283793
3 M Crabb, I James, Fibrewise homotopy theory, , Springer (1998) MR1646248
4 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
5 A Dold, The fixed point transfer of fibre-preserving maps, Math. Z. 148 (1976) 215 MR0433440
6 A Dold, Lectures on algebraic topology, , Springer (1995) MR1335915
7 A Dold, D Puppe, Duality, trace, and transfer, from: "Proceedings of the International Conference on Geometric Topology (Warsaw, 1978)" (editors K Borsuk, A Kirkor), PWN (1980) 81 MR656721
8 E Fadell, S Husseini, Fixed point theory for non-simply-connected manifolds, Topology 20 (1981) 53 MR592570
9 S Husseini, Generalized Lefschetz numbers, Trans. Amer. Math. Soc. 272 (1982) 247 MR656489
10 I M James, Fibrewise complexes, from: "Algebraic topology : new trends in localization and periodicity (Sant Feliu de Guíxols, 1994)" (editors C Broto, C Casacuberta, G Mislin), Progr. Math. 136, Birkhäuser (1996) 193 MR1397730
11 J Jezierski, A modification of the relative Nielsen number of H  Schirmer, Topology Appl. 62 (1995) 45 MR1318427
12 B J Jiang, Lectures on Nielsen fixed point theory, 14, Amer. Math. Soc. (1983) MR685755
13 B J Jiang, X Zhao, H Zheng, On fixed points of stratified maps, J. Fixed Point Theory Appl. 2 (2007) 225 MR2372986
14 J R Klein, B Williams, Homotopical intersection theory. I, Geom. Topol. 11 (2007) 939 MR2326939
15 J R Klein, B Williams, Homotopical intersection theory. II. Equivariance, Math. Z. 264 (2010) 849 MR2593297
16 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
17 W Lück, Transformation groups and algebraic K–theory, 1408, Springer (1989) MR1027600
18 J P May, J Sigurdsson, Parametrized homotopy theory, 132, Amer. Math. Soc. (2006) MR2271789
19 B Norton-Odenthal, P Wong, A relative generalized Lefschetz number, Topology Appl. 56 (1994) 141 MR1266139
20 K Ponto, Equivariant fixed point theory arXiv:0910:1274
21 K Ponto, Fixed point theory and trace for bicategories, Astérisque (2010) MR2741967
22 K Ponto, M Shulman, Shadows and traces in bicategories arXiv:0910.1306
23 K Reidemeister, Automorphismen von Homotopiekettenringen, Math. Ann. 112 (1936) 586 MR1513064
24 H Schirmer, A relative Nielsen number, Pacific J. Math. 122 (1986) 459 MR831126
25 H Schirmer, On the location of fixed points on pairs of spaces, Topology Appl. 30 (1988) 253 MR972697
26 J Stallings, Centerless groups—an algebraic formulation of Gottlieb’s theorem, Topology 4 (1965) 129 MR0202807
27 A Strøm, Note on cofibrations, Math. Scand. 19 (1966) 11 MR0211403
28 F Wecken, Fixpunktklassen. II. Homotopieinvarianten der Fixpunkttheorie, Math. Ann. 118 (1941) 216 MR0010280
29 X Zhao, Minimal fixed point sets of relative maps, Fund. Math. 162 (1999) 163 MR1734915
30 X Zhao, On minimal fixed point numbers of relative maps, Topology Appl. 112 (2001) 41 MR1815271
31 X Zhao, Relative Nielsen theory, from: "Handbook of topological fixed point theory" (editors R F Brown, M Furi, L Górniewicz, B J Jiang), Springer (2005) 659 MR2171120
32 X Zhao, A relative Reidemeister trace, JP J. Fixed Point Theory Appl. 1 (2006) 65 MR2351780